MathSciNet Relay Station
MathSciNet bibliographic data
MR2417010 (2010b:37128) 37F10 (30D05 37F50)
Marotta, Sebastian M. Singular perturbations in the quadratic family. J. Difference Equ. Appl. 14 (2008), no. 6, 581–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement